Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Sensitivity analysis for a nonlinear size-structured population model


Authors: Keng Deng and Yi Wang
Journal: Quart. Appl. Math. 73 (2015), 401-417
MSC (2010): Primary 35L60, 92D25, 93B35
DOI: https://doi.org/10.1090/qam/1366
Published electronically: June 11, 2015
MathSciNet review: 3400750
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider a nonlinear size-structured population model with vital rates depending on the total population. We derive sensitivity partial differential equations for the sensitivities of the solution with respect to the reproduction and mortality rates. We also present numerical results to illustrate the use of these sensitivity equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35L60, 92D25, 93B35

Retrieve articles in all journals with MSC (2010): 35L60, 92D25, 93B35


Additional Information

Keng Deng
Affiliation: Department of Mathematics, University of Louisiana at Lafayette, Lafayette, Louisiana 70504
Email: deng@louisiana.edu

Yi Wang
Affiliation: Department of Mathematics, University of Louisiana at Lafayette, Lafayette, Louisiana 70504
Email: yxw3828@louisiana.edu

DOI: https://doi.org/10.1090/qam/1366
Keywords: Nonlinear size-structured population model, sensitivity equations, finite difference approximation
Received by editor(s): February 6, 2013
Received by editor(s) in revised form: April 11, 2013
Published electronically: June 11, 2015
Article copyright: © Copyright 2015 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website